It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


So I am definitely new here & have no idea where to start. I'm assuming that most of you were the same way in the beginning. I'm 20 years old, I'll be 21 in June. I'm not even legal to drink yet, however I have been snorting percs, oxy's, and any other opiate I could get my hands on since I was 14. I have been addicted to pain pills since I was 14 years old. I hate drinking and I've never even tried a cig, but for some reason, pain pills have got me heavily hooked & addicted. I cant function without them. I try, but I just give up by the end of the day. I have been snorting around 6 perc 30's a day, which is a lot less than what I am used to anyway. About a year ago I was snorting 10-15 percocet 30's a day. I'm scared that I'm going to die if I don't stop, I dont think my body can handle much more. My family knows but they think that I am clean now. I don't know how, they do. Maybe they just choose to ignore it? I am in so much debt that I dont even want to get out of bed in the morning and go to work because I feel like it is a lost cause. I feel hopeless, but more than anything, I feel alone. I went to my first NA meeting a week ago & it helped so much just to get it out. But the sad part is that I was so high during the meeting that I kept nodding off. The longest that I have been clean since I was 14 is a week and a half. That felt like death to me. I took suboxone for a week a few months ago and it was a miracle for me. It was AMAZING. I only took 1 a day which I never thought would help, but it did. However, suboxone is so expensive and the street price where I live is $15-$20 a piece for suboxone. Even with it being so high, I would buy it if I could find it. It's very rare to hear of. I know that I can quit. I truly believe that with all of my heart. I am just so scared of what is to come. I was in a car wreck last December and it crushed my L1, which controls the nerves in your legs. So the tingling/burning/crawling sensation that people feel when going through withdrawl is multiplied for me--& as it was for most of you, that is the absolute WORST part. How can I try to control that or stop that? Someone please help me or I'm going to die. Sorry for the long post but I already feel 10x better. Thank you.





All times are GMT -7. The time now is 12:42 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!